Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Having skin rashes on the thighs. Tried topical ointments. Permanent cure?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Dear sir,

XXXXXXX, 28M, 175CMS, 72kg, good physic... i have a skin allergic in thighs.. even after repeted oinments applied.. its doesn't cure.. kindly advice what to do?
Posted Thu, 19 Apr 2012 in Skin Rash
Answered by Dr. Gaurang Krishna 12 hours later
Thanks for posting your query.

As I believe that more information can help a physician help you better, I would request you to answer the following questions:

•     What is the colour of the rash?
•     Is the skin thick over the rash?
•     Which part of thigh is the rash on?
•     Is the rash present on your groin and scrotal skin also?
•     For how long are you having this allergy and how itchy is it?
•     Is the rash equally severe in all seasons? If not, which season does it subside in and in which season is it the most severe?
•     Which ointments have you applied so far?

It would be great if you could upload a picture of the rash using a "Upload your reports" section on the right.

Awaiting your response.
Above answer was peer-reviewed by
Follow-up: Having skin rashes on the thighs. Tried topical ointments. Permanent cure? 7 hours later
1.Color of the RASH is black

2.No, skin is normal. But color of the skin changes depending upon the increase in size of rash

3.Near by Penis, the Rash is present along the thighs and putecs.

4.Yes the rash present on myr groin and scrotal skin also

5.Nearly for 2 years

6.During all season, depending the Medication it reduces .

7.Betasol, Fourderm, itchmosol etc..

also attached the picture of front and back side for ur reference..
Answered by Dr. Gaurang Krishna 9 minutes later

Thanks for the photgraphs and your detailed answers.

Your pictures suggests the possibility of a fungal infection and due to repeated applications of various steroidal creams the condition gets suppressed only to recur once you stop the treatment.

Basically you are applying creams that don't cure but suppress the symptoms.

You should take a course of antifungal like Terbinafine along with local application of Clotrimazole cream. An antihistaminic like Cetrizine can be taken to relieve symptoms of itching.

Hope you will be free from your long standing complaint after completeing the course under suppervision of a dermatologist.

I hope, I have answered your query. Please accept my answer in case you have no follow up queries.

Wish you good health.


Above answer was peer-reviewed by
Follow-up: Having skin rashes on the thighs. Tried topical ointments. Permanent cure? 36 hours later
Dear sir,

Thanks for ur suggestion, please give the advice of course time to have the following
antifungal like Terbinafine ( Hope tablet) - ???
local application of Clotrimazole cream - Please specify a good oinment
antihistaminic like Cetrizine - - Hope the same citrizine okacet i mean..

also what should be the preventive action to avoid those fungal in near future..

Kindly give your feedback.

Thanks & regards
Answered by Dr. Gaurang Krishna 1 hour later

It would be unethical and inappropriate to prescribe you scheduled drugs without doing a proper examination.

You may take terbinafine tablet for two weeks and apply clotrimazole cream twice daily for the same duration. The dosage of terbinafine has to be individualized. These medicines are not available over the counter, so please see a qualified Dermatologist for the same.

Okacet is fine.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor